Alert archive / Mississippi / River Flood Warnings in 2021
River Flood Warning 29, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Mar 17, 2021, 9:10 PM CDT for Lowndes County, Monroe County, Mississippi. It took effect at Mar 18, 2021, 4:00 PM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Mar 17, 2021, 9:10 PM CDT (02:10 UTC)
- In effect from
- Mar 18, 2021, 4:00 PM CDT
- Expired
- Mar 21, 2021, 8:43 PM CDT
- In force
- 3 days
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lowndes County, MS, Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 3 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buttahatchie River near Aberdeen (ABDM6). The gauge peaked at 14.72 ft at Mar 20, 2021, 7:00 PM CDT.
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02439400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
526
WGUS44 KMEG 180210
FLWMEG
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Memphis TN
910 PM CDT Wed Mar 17 2021
...The National Weather Service in Memphis TN has issued a Flood
Warning for the following rivers in Mississippi...
Buttahatchie River near Aberdeen
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/memphis.
The next statement will be issued as conditions warrant.
&&
MSC087-095-190215-
/O.NEW.KMEG.FL.W.0029.210318T2100Z-210322T1800Z/
/ABDM6.1.ER.210318T2100Z.210321T0600Z.210322T1200Z.NO/
910 PM CDT Wed Mar 17 2021
The National Weather Service in Memphis has issued a
* Flood Warning for
the Buttahatchie River near Aberdeen.
* From Thursday afternoon to Monday afternoon.
* At 8:30 PM CDT Wednesday the stage was 9.6 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage tomorrow
afternoon to 13.9 feet Friday evening. It will then fall to 13.8
feet and begin rising again early Saturday afternoon. It will rise
to 14.3 feet early Sunday morning. It will then fall below flood
stage early Monday afternoon.
* Impact...At 14.0 feet, Flood water begins to cover Airbase Road
located on the west bank of the river. Low-lying farm land near
the river also begins to flood.
&&
LAT...LON 3409 8829 3409 8821 3372 8826 3365 8843
3370 8844 3375 8839
$$
MM8 follow-up statements
738
WGUS84 KMEG 181813
FLSMEG
Flood Statement
National Weather Service Memphis TN
113 PM CDT Thu Mar 18 2021
...The Flood Warning continues for the following rivers in
Mississippi...
Tombigbee River near Amory
Buttahatchie River near Aberdeen
Tombigbee River at Bigbee
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at weather.gov/memphis.
The next statement will be issued as conditions warrant.
&&
MSC095-191545-
/O.EXT.KMEG.FL.W.0026.000000T0000Z-210319T1536Z/
/AMYM6.1.ER.210318T0850Z.210319T0000Z.210319T0936Z.NO/
113 PM CDT Thu Mar 18 2021
...The Flood Warning is now in effect until late tomorrow morning...
The Flood Warning continues for
the Tombigbee River near Amory.
* Until Friday morning.
* At 12:15 PM CDT Thursday the stage was 20.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 12:15 PM CDT Thursday was 20.9 feet.
* Forecast...The river will rise to 22.0 feet this evening. It will
then fall below flood stage late tonight to 17.3 feet early
Saturday.
* Impact...At 22.0 feet, Lowland near the river is flooded.
&&
LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
3402 8858
$$
MSC087-095-191815-
/O.EXT.KMEG.FL.W.0029.210320T1400Z-210322T1000Z/
/ABDM6.1.ER.210320T1400Z.210321T0600Z.210322T0400Z.NO/
113 PM CDT Thu Mar 18 2021
...The Flood Warning is now in effect until early Monday morning...
The Flood Warning continues for
the Buttahatchie River near Aberdeen.
* From Saturday morning to late Sunday night.
* At 11:30 AM CDT Thursday the stage was 10.4 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
Saturday morning to a crest of 14.2 feet early Sunday morning. It
will then fall below flood stage late Sunday evening.
* Impact...At 14.0 feet, Flood water begins to cover Airbase Road
located on the west bank of the river. Low-lying farm land near
the river also begins to flood.
&&
LAT...LON 3409 8829 3409 8821 3372 8826 3365 8843
3370 8844 3375 8839
$$
MSC095-191815-
/O.CON.KMEG.FL.W.0027.000000T0000Z-000000T0000Z/
/BGBM6.1.ER.210318T1241Z.210321T0600Z.000000T0000Z.NO/
113 PM CDT Thu Mar 18 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Tombigbee River at Bigbee.
* Until further notice.
* At 11:30 AM CDT Thursday the stage was 14.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 11:30 AM CDT Thursday was 14.2 feet.
* Forecast...The river is expected to rise to a crest of 15.7 feet
just after midnight tonight. It will then rise to 16.0 feet early
Sunday morning. Additional rises are possible thereafter.
* Impact...At 17.0 feet, Water is flowing over portions of Hood Road
and extensive agricultural flooding is occurring.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
TLSJr778
WGUS84 KMEG 190220
FLSMEG
Flood Statement
National Weather Service Memphis TN
920 PM CDT Thu Mar 18 2021
...The Flood Warning is extended for the following rivers in
Mississippi...
Buttahatchie River near Aberdeen
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at weather.gov/memphis.
The next statement will be issued as conditions warrant.
&&
MSC087-095-200230-
/O.EXT.KMEG.FL.W.0029.210320T1600Z-210322T1000Z/
/ABDM6.1.ER.210320T1600Z.210321T0000Z.210322T0400Z.NO/
920 PM CDT Thu Mar 18 2021
...The Flood Warning is now in effect until early Monday morning...
The Flood Warning continues for
the Buttahatchie River near Aberdeen.
* From Saturday morning to late Sunday night.
* At 7:30 PM CDT Thursday the stage was 10.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
Saturday morning to a crest of 14.2 feet Saturday evening. It will
then fall below flood stage late Sunday evening.
* Impact...At 14.0 feet, Flood water begins to cover Airbase Road
located on the west bank of the river. Low-lying farm land near
the river also begins to flood.
&&
LAT...LON 3409 8829 3409 8821 3372 8826 3365 8843
3370 8844 3375 8839
$$366
WGUS84 KMEG 191541
FLSMEG
Flood Statement
National Weather Service Memphis TN
1041 AM CDT Fri Mar 19 2021
...The Flood Warning continues for the following rivers in
Mississippi...
Buttahatchie River near Aberdeen
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at weather.gov/memphis.
The next statement will be issued as conditions warrant.
&&
MSC087-095-201545-
/O.EXT.KMEG.FL.W.0029.210320T1500Z-210322T0900Z/
/ABDM6.1.ER.210320T1500Z.210321T0600Z.210322T0300Z.NO/
1041 AM CDT Fri Mar 19 2021
...The Flood Warning is now in effect until early Monday morning...
The Flood Warning continues for
the Buttahatchie River near Aberdeen.
* From Saturday morning to late Sunday night.
* At 9:30 AM CDT Friday the stage was 11.5 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
tomorrow morning to a crest of 14.3 feet early Sunday morning. It
will then fall below flood stage late Sunday evening.
* Impact...At 14.0 feet, Flood water begins to cover Airbase Road
located on the west bank of the river. Low-lying farm land near
the river also begins to flood.
&&
LAT...LON 3409 8829 3409 8821 3372 8826 3365 8843
3370 8844 3375 8839
$$554
WGUS84 KMEG 200149
FLSMEG
Flood Statement
National Weather Service Memphis TN
849 PM CDT Fri Mar 19 2021
...The Flood Warning continues for the following rivers in
Mississippi...
Buttahatchie River near Aberdeen
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at weather.gov/memphis.
The next statement will be issued as conditions warrant.
&&
MSC087-095-210200-
/O.CON.KMEG.FL.W.0029.210320T1500Z-210322T0900Z/
/ABDM6.1.ER.210320T1500Z.210321T0600Z.210322T0300Z.NO/
849 PM CDT Fri Mar 19 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Buttahatchie River near Aberdeen.
* From Saturday morning to late Sunday night.
* At 7:30 PM CDT Friday the stage was 12.0 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
tomorrow morning to a crest of 14.3 feet early Sunday morning. It
will then fall below flood stage late Sunday evening.
* Impact...At 14.0 feet, Flood water begins to cover Airbase Road
located on the west bank of the river. Low-lying farm land near
the river also begins to flood.
&&
LAT...LON 3409 8829 3409 8821 3372 8826 3365 8843
3370 8844 3375 8839
$$225
WGUS84 KMEG 201346
FLSMEG
Flood Statement
National Weather Service Memphis TN
846 AM CDT Sat Mar 20 2021
...The Flood Warning is extended for the following rivers in
Mississippi...
Buttahatchie River near Aberdeen
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at weather.gov/memphis.
The next statement will be issued as conditions warrant.
&&
MSC087-095-211400-
/O.EXT.KMEG.FL.W.0029.210320T1346Z-210322T1048Z/
/ABDM6.1.ER.210320T1057Z.210321T0000Z.210322T0448Z.NO/
846 AM CDT Sat Mar 20 2021
...The Flood Warning is now in effect until early Monday morning...
The Flood Warning continues for
the Buttahatchie River near Aberdeen.
* From this morning to late Sunday night.
* At 8:30 AM CDT Saturday the stage was 13.5 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:30 AM CDT Saturday was 13.5 feet.
* Forecast...The river is expected to rise to a crest of 14.8 feet
this evening. It will then fall below flood stage late tomorrow
evening.
* Impact...At 15.0 feet, Water is covering a portion of Airbase Road
located on the west bank of the river. Low-lying farm land is
flooded.
&&
LAT...LON 3409 8829 3409 8821 3372 8826 3365 8843
3370 8844 3375 8839
$$446
WGUS84 KMEG 210158
FLSMEG
Flood Statement
National Weather Service Memphis TN
858 PM CDT Sat Mar 20 2021
...The Flood Warning continues for the following rivers in
Mississippi...
Buttahatchie River near Aberdeen
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at weather.gov/memphis.
The next statement will be issued as conditions warrant.
&&
MSC087-095-220200-
/O.EXT.KMEG.FL.W.0029.000000T0000Z-210322T1030Z/
/ABDM6.1.ER.210320T1057Z.210321T0000Z.210322T0430Z.NO/
858 PM CDT Sat Mar 20 2021
...The Flood Warning is now in effect until early Monday morning...
The Flood Warning continues for
the Buttahatchie River near Aberdeen.
* Until late Sunday night.
* At 8:30 PM CDT Saturday the stage was 14.7 feet and falling.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late
tomorrow evening and continue falling to 9.0 feet Thursday evening.
* Impact...At 15.0 feet, Water is covering a portion of Airbase Road
located on the west bank of the river. Low-lying farm land is
flooded.
&&
LAT...LON 3409 8829 3409 8821 3372 8826 3365 8843
3370 8844 3375 8839
$$147
WGUS84 KMEG 211404
FLSMEG
Flood Statement
National Weather Service Memphis TN
904 AM CDT Sun Mar 21 2021
...The Flood Warning is extended for the following rivers in
Mississippi...
Buttahatchie River near Aberdeen
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at weather.gov/memphis.
The next statement will be issued as conditions warrant.
&&
MSC087-095-221100-
/O.EXT.KMEG.FL.W.0029.000000T0000Z-210322T1048Z/
/ABDM6.1.ER.210320T1057Z.210321T0000Z.210322T0448Z.NO/
904 AM CDT Sun Mar 21 2021
...The Flood Warning is now in effect until late tonight...
The Flood Warning continues for
the Buttahatchie River near Aberdeen.
* Until late tonight.
* At 8:30 AM CDT Sunday the stage was 14.0 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:30 AM CDT Sunday was 14.7 feet.
* Forecast...The river is expected to fall below flood stage late
this evening and continue falling to 8.8 feet Friday morning.
* Impact...At 14.0 feet, Flood water begins to cover Airbase Road
located on the west bank of the river. Low-lying farm land near
the river also begins to flood.
&&
LAT...LON 3409 8829 3409 8821 3372 8826 3365 8843
3370 8844 3375 8839
$$596
WGUS84 KMEG 220143
FLSMEG
Flood Statement
National Weather Service Memphis TN
843 PM CDT Sun Mar 21 2021
...The Flood Warning is cancelled for the following rivers in
Mississippi...
Buttahatchie River near Aberdeen
MSC087-095-220245-
/O.CAN.KMEG.FL.W.0029.000000T0000Z-210322T0143Z/
/ABDM6.1.ER.210320T1057Z.210321T0000Z.210322T0448Z.NO/
843 PM CDT Sun Mar 21 2021
...The Flood Warning for the Buttahatchie River near Aberdeen has
been cancelled...
The Flood Warning is cancelled for
the Buttahatchie River near Aberdeen.
* At 7:30 PM CDT Sunday the stage was 12.9 feet.
* Flood stage is 13.0 feet.
* Forecast...The river is falling and is expected to fall to 8.8
feet Friday evening the 26th.
&&
LAT...LON 3409 8829 3409 8821 3372 8826 3365 8843
3370 8844 3375 8839
$$
mmWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Mar 17, 7:49 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Mar 17, 7:49 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Memphis TN 749 PM CDT Wed Mar 17 2021 .UPDATE... /Mesoscale Update/ Tornado Watch 37 continues this evening for areas of southwest TN and north MS south of Interstate 40 and east of Interstate 55. Convection early in the day helped push the effective surface front south of the TN border into north MS, zapping surface based instability to the north of the boundary. We're still seeing some elevated storms in stable areas where MUCAPE is up to 500 J/kg with strong deep-layer shear. South of the front, we've managed to hold on to ~1000 J/kg of MLCAPE, allowing storms to remain surface based. Again, deep-layer shear is impressive at > 60 kts and 0-500m SRH has settled around 200 m2/s2. We continue to see rotating storms across north MS in the watch area and this may continue for another 2+ hours until the current complex of storms moves east of the CWA. Hi-res CAMs indicate only scattered redevelopment behind this mess, at best. The severe weather threat in our CWA is being rivaled tonight by localized flooding. We've received reports of considerable flooding in the Jonesboro area this evening, with portions of Memphis flooding earlier today. More rural areas of north MS have also seen road closures due to high water. Precipitable water has been gradually decreasing this evening but remains above 1.5" in the Tornado Watch area. given the amount of prior rainfall and widespread nature of convection, some additional flooding is possible. We'll continue to monitor these trends this evening. MJ && .PREV DISCUSSION... /issued 347 PM CDT Wed Mar 17 2021/ DISCUSSION... A stationary boundary extends across Memphis into extreme north Mississippi this afternoon. Numerous rounds of thunderstorms have affected the Midsouth throughout the day with the most widespread activity north of this boundary. A strong surface low over northwest Arkansas will track east- northeastward just north of the forecast area tonight. This may try to pull the stationary boundary northward ahead of the associated cold front which will move eastward through the entire area this evening. More severe thunderstorms could develop ahead of the cold front this evening with the best chance for tornadoes over north Mississippi. Some clearing will occur behind the cold front late tonight but more clouds and some showers are possible again on Thursday over parts of the area, especially northern areas, as a strong upper low moves across the area. Much cooler temperatures are expected late tonight through Friday. High pressure will extend into the area from the northeast on Saturday and gradually move eastward through the weekend. Dry conditions are expected this weekend into early next week. Seasonably cool temperatures are expected Saturday followed by a gradual warming trend into early next week. Another cold front will approach from the west Tuesday and Wednesday providing the next chance of showers and possible thunderstorms. SWC && .AVIATION... /00Z TAFs/ Severe weather outbreak continuing this evening. Thunderstorms with heavy rain, hail and gusty winds continue. The chance for a tornado can't be ruled out either. VFR to LIFR conditions can be expected. Winds will remain elevated and gusty and will shift from southerly to northwesterly by the end of this TAF set. SMW && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, Mar 17, 9:03 PM CDT, 7 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Memphis TN 903 PM CDT Wed Mar 17 2021 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-181100- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 903 PM CDT Wed Mar 17 2021 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Tonight Runoff from earlier rainfall may lead to minor flooding into the early morning hours. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Gusty west winds are expected on Thursday. Winds gusts may exceed 30 mph at times. .SPOTTER INFORMATION STATEMENT... Spotter activation will be required today through late tonight.
In the hours before
Local storm report, Mar 17, 8:23 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
823 PM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HEAVY RAIN PARAGOULD 36.06N 90.51W
03/17/2021 M3.37 INCH GREENE AR TRAINED SPOTTER
&&Local storm report, Mar 17, 8:26 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
826 PM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM TSTM WND DMG 4 E VERONA 34.19N 88.65W
03/17/2021 LEE MS TRAINED SPOTTER
TREES DOWN IN RICHMOND
&&Local storm report, Mar 17, 8:27 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
827 PM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM TSTM WND DMG 4 E VERONA 34.19N 88.65W
03/17/2021 LEE MS TRAINED SPOTTER
SEVERAL TREES DOWN IN RICHMOND
&&
CORRECTED EVENT TIME...REMARKSLocal storm report, Mar 17, 8:30 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
830 PM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG NE NETTLETON 34.09N 88.62W
03/17/2021 LEE MS TRAINED SPOTTER
SEVERAL TREES DOWN BETWEEN NETTLETON AND RICHMOND ON
HIGHWAYS 452 AND 1411.
&&Local storm report, Mar 17, 8:31 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
831 PM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM TSTM WND DMG 4 E VERONA 34.19N 88.65W
03/17/2021 LEE MS LAW ENFORCEMENT
SEVERAL TREES DOWN IN RICHMOND.
&&
CORRECTED REMARKS...SOURCELocal storm report, Mar 17, 8:37 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
837 PM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG FULTON 34.26N 88.40W
03/17/2021 ITAWAMBA MS SOCIAL MEDIA
A FEW TREES DOWN IN FULTON ON SOUTH AND NORTH CUMMINGS
STREETS.
&&The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 7:17 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 43 min |
| Mar 17, 7:35 PM CDT | Flash Flood Warning | MEG | Itawamba | 2 hr |
| Mar 17, 7:38 PM CDT | Tornado Warning | MEG | Itawamba, Lee, Monroe | 10 min |
| Mar 17, 7:44 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Monroe, Prentiss, Tishomingo | 31 min |
| Mar 17, 8:24 PM CDT | Areal Flood Advisory | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 89 min |
| Mar 17, 8:45 PM CDT | Flash Flood Warning | MEG | Itawamba, Prentiss, Tishomingo | 69 min |
Nearby
River Flood Warnings in Mississippi, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.